Sobolev Estimation of Approximate Regressions

Florens, Jean-Pierre, Ivaldi, Marc and Larribeau, Sophie (1996) Sobolev Estimation of Approximate Regressions. Econometric Theory, 12 (5). pp. 753-772.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/989
Item Type: Article
Language: English
Date: December 1996
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:49
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:989
URI: http://publications.ut-capitole.fr/id/eprint/1697

Actions (login required)

View Item View Item